About this Journal Submit a Manuscript Table of Contents
Computational and Mathematical Methods in Medicine
Volume 2013 (2013), Article ID 849520, 10 pages
http://dx.doi.org/10.1155/2013/849520
Research Article

Bayesian Inference of the Weibull Model Based on Interval-Censored Survival Data

1Institute for Mathematical Research, Universiti Putra Malaysia, 43400 Serdang, Selangor, Malaysia
2Bolgatanga Senior High School, P.O. Box 176, Upper East Region, Bolgatanga, Ghana
3Institute for Mathematical Research and Department of Mathematics, Universiti Putra Malaysia, 43400 Serdang, Salangor, Malaysia

Received 1 August 2012; Revised 23 October 2012; Accepted 14 November 2012

Academic Editor: Xiaonan Xue

Copyright © 2013 Chris Bambey Guure et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chris Bambey Guure, Noor Akma Ibrahim, and Mohd Bakri Adam, “Bayesian Inference of the Weibull Model Based on Interval-Censored Survival Data,” Computational and Mathematical Methods in Medicine, vol. 2013, Article ID 849520, 10 pages, 2013. doi:10.1155/2013/849520